Volume 10,Issue 4,1990 Table of Contents

   
Other Issues:  
  

目录

Viscosity Method for the 2×2 Quasilinear Hyperbolic Conservation Laws
  Yang Tong and Lin Longwei
  1990,10(4):475-484 [Abstract(880)]  [View PDF]
  
The Exterior Tricomi and Frankl Problem
  John M. Rassias
  1990,10(4):485-493 [Abstract(911)]  [View PDF]
  
Semi-Group Rings of Ordered Semi-Groups Which Are Reduced-Rings
  W.B.Vasantha
  1990,10(4):494 [Abstract(782)]  [View PDF]
  
The Quasi-Duhamel Principle and Its Applications
  L. C. Hsu and Sun Guangrun
  1990,10(4):495-499 [Abstract(967)]  [View PDF]
  
A Refinement of Hardy-Riesz′s Extended Hilbert Inequality
  Xu Lizhi and Guo Yongkang
  1990,10(4):500 [Abstract(764)]  [View PDF]
  
An Algorithm for Minimal Number-Grouped Partitions of Random Permutations
  Ding Kenquan
  1990,10(4):501-508 [Abstract(839)]  [View PDF]
  
Some Finite-Dimensional Involutive Systems with Polynomial Forms
  Ma Wenxiu
  1990,10(4):509-515 [Abstract(861)]  [View PDF]
  
向量的Salzer定理
  朱功勤,顾传青
  1990,10(4):516 [Abstract(1301)]  [View PDF]
  
On Singular Integral Equation with Hype ranalytic Cauchy Kernel
  Dai Daoqing and Lin Wei
  1990,10(4):517-521 [Abstract(950)]  [View PDF]
  
An Inequality on n-Dimensiond Simplex
  Leng Gangsong
  1990,10(4):522 [Abstract(845)]  [View PDF]
  
Convergence Theorems for Thiele type Vector Continued Fractions
  Zhu Gongqin and Gu Chuanqing
  1990,10(4):523-526 [Abstract(1139)]  [View PDF]
  
Meromorphic Functions with Two Radially Distributed Values
  Zheng Jianhua
  1990,10(4):527-528 [Abstract(883)]  [View PDF]
  
Fixed Point Theorems for Contraction Mapping on Probabilistic Metric Spaces
  Cai Changlin
  1990,10(4):529-530 [Abstract(773)]  [View PDF]
  
The Lipschitz Continuous Selection of Metric Projections
  Song Wenhua
  1990,10(4):531-534 [Abstract(808)]  [View PDF]
  
On Several Theorems of Fixed Point Index for Complely Positively Concave Increasing Operator
  Ding Fangyun
  1990,10(4):535-540 [Abstract(901)]  [View PDF]
  
Inverse limit and FP-Injective Hulls of Modules
  Wang Fanggui
  1990,10(4):541-544 [Abstract(913)]  [View PDF]
  
Lyapunov Function and Comparison Principle for Discrete Systems
  Sun Yuzhi
  1990,10(4):545-551 [Abstract(1026)]  [View PDF]
  
About the Super Bound of the Limit Circles of the Perturbation System x=y εPn(y)x y= -x εQn(x)y
  Wang Feng
  1990,10(4):552-554 [Abstract(946)]  [View PDF]
  
On И.Г.малкин Conjecture
  Zeng Weiyao
  1990,10(4):555-558 [Abstract(827)]  [View PDF]
  
A Question about Nonlinear Functional
  Sun Jingxian
  1990,10(4):559-563 [Abstract(863)]  [View PDF]
  
二阶强次线性常微分方程的振动性定理
  张全信
  1990,10(4):564 [Abstract(782)]  [View PDF]
  
Tensor Functor Defined on the Category RMnl
  Liu Yuren
  1990,10(4):565-570 [Abstract(824)]  [View PDF]
  
Qualitative Analysis of a Class of Fri-Molecule Models of Bio-Chemical Reaction
  Zhao Zhenhai and Sun Lihua
  1990,10(4):571-575 [Abstract(964)]  [View PDF]
  
评王能超的著作《数值算法设计》
  康立山
  1990,10(4):576 [Abstract(722)]  [View PDF]
  
A Weighted Mean Value Theorem for Solutions of the Kohn-Laplade Equation on the Heisenberg Group
  Zhang Weiguo and Fang Zenzen
  1990,10(4):577-581 [Abstract(1158)]  [View PDF]
  
The Asymptotic Expansion of Spline Fuctions on Non-Isometric Cut
  Mao Zechun
  1990,10(4):582-584 [Abstract(862)]  [View PDF]
  
A Note on the Submatrices of an Inverting Matrix Over a Skew Field
  Tu Boxun
  1990,10(4):585-589 [Abstract(914)]  [View PDF]
  
A Note on Distribution of Primitive Roots in a Finite Field
  Wang Jun
  1990,10(4):590-592 [Abstract(827)]  [View PDF]
  
On A New Subgraph Deconposition Problem
  Ma Kejie and Chen Huaitang
  1990,10(4):593-597 [Abstract(824)]  [View PDF]
  
On the Approximation of Continuous Functions by Pal-Type Interpolation Polynomials
  Jian Gongjian
  1990,10(4):598-600 [Abstract(791)]  [View PDF]
  
关于Krull—Remak—Schmidt—Azumaya定理——模论与范畴论的结合
  陈治中
  1990,10(4):601-607 [Abstract(788)]  [View PDF]
  
On Several Results of GB Type Spaces
  He Haiyan
  1990,10(4):608-610 [Abstract(818)]  [View PDF]
  
The Riesz-Dunford Integral of Analytic Operator Functions
  Zhu Jianmin
  1990,10(4):611-614 [Abstract(839)]  [View PDF]
  
关于赋范线性空间的λ-性质
  刘郁强
  1990,10(4):615-616 [Abstract(814)]  [View PDF]
  
诲人不倦的老师——回忆我的老师许宝騄
  张尧庭
  1990,10(4):617-618 [Abstract(802)]  [View PDF]
  
Boolean Approaches to Combinatorial Optimization
  P. L. Hammer,Liu Yanpei and B. Simeone
  1990,10(4):619-628 [Abstract(971)]  [View PDF]